# SDR YENA201901080017

- Difficulty date: January 8, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 45,682 hours, 16,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A11000
- Condition: Defective
- Location: R2 Door
- Part time: 47,606 hours, 16,932 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 499, LGA-MCO. R2 DOOR SLIDE RESERVOIR INDICATION SHOWING RED; R & R R2 ESCAPE SLIDE PER AMM: 25-62-44. TEST OK. OK FOR SERVICE.
